# SDR ABXA20150703137

- Difficulty date: July 3, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T13138
- Part serial: ABXT954
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 FLAP SUPPORT, 1 - 3 BEAM HAS 4 HOLES WITH DEFECT INDICATION WITH ROTARY SCAN.  REMOVED DAMAGE TO 4 HOLES ON NR 8 FLAP SUPPORT, 1 - 3 BEAM.  HFEC ROTARY SCANNED HOLES & FOUND NO DEFECTS IAW NDT MAN PART 6 51-00-16.  COMPLIED WITH C057-61597-MR.  SDR INFO CRACK, PN 113T1313-8, SN ABXT954, PART NAME FLAP SUPPORT NR 8,  RT WING STATION 616.0.  ACFT WAS GNDED.
